# SDR DALA2017042103276

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 70,349 hours, 52,551 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Defective
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH ENG ANTI-ICE WAS SELECTED ON, WE THEN NOTICE A HOT OR BURNING SMELL. THE LEFT PACK CONTROL SHOWED FULL COLD, BUT THE PACK WAS CYCLING ON AND OFF. LEFT PACK WAS TURNED OFF SMELL STOPPED.  CREW VERBAL REPORTS HOT DUCT SMELL - NO OILY ODOR.  TROUBLE SHOT PER AMM TASK 2120-2307 = DID PACK BURNOUT PER TASK 7100-2619. DID NOT DUE STEP 11 REPLACEMENT OF LT & RT WATER    SEPARATOR BAGS. FOUND LT PACK UNABLE TO CONTROL TEMP. WORKS GOOD IN MANUAL BUT NOT AUTO, AS PER TSM 21-50 SECTION 2 FOUND TEMP CONTROL VALVE INOP. ORDERED PART. REMOVED AND REPLACED LT PACK TEMP CONTROL VALVE PER MM 21-61. OPS AND LEAK CHECK GOOD. COMPLETED BURNOUT PER AMDS 7100-2619. NO SMELL NOTED.
